I heard back from Dr. Kims office about my IVIG I had done on 2/28. It looks like my levels are coming down somewhat. I won't send in blood work from my infusion I had yesterday for another week. I did get an email from her this morning and my infusions have been increased. For the time being I will be getting one infusion every week for at least the next three weeks and they evaluate where to go from there. This does cause me to have a dilemma. Since the infusions take at least four hours, I have to miss half a day of work. In the past my boss was always aware of my treatment, pregnancies and losses. He is very supportive, but I hate missing all this work. This is definitely a personal thing and probably wouldn't bother most people, but I have a co-workers that misses work ALL the time for medical related stuff (such as having to spit in a tube). I don't want him to think that I am missing to much work (even though I don't think he would). I think that depending on what Friday blood work shows, I might have to tell him I am pregnant again. I already asked my home health care nurse if she could come to my office and do infusion. She can so that is an option. I probably won't say anything to him until next Monday and that is if everything is still progressing. My husband is kind of freaking out about the cost of the infusions. So far we haven't received our first billing for them so it is up in the air on the cost. I do know that most of these infusions are a couple thousand, but our insurance covers it so I think we are only looking at paying our yearly deductible ( if I understood correctly) and that would top out at $1,400. So anything after would be covered in full. Since this is our last shot, I feel I need to do everything possible to make it work and that includes getting an infusion weekly, but I still feel bad for missing work. Hopefully my levels will continue to come down and my infusions will be less over time. Dr. Kim told me that I would need to continue with them into the second trimester.
I have been doing so much better with my side effects! Now main side effects are mild headache and flu symptoms (walk in the park)~